MAUDE Adverse Event Report: DePuy Orthopaedics Inc US PINNACLE POROCOAT; Pinnacle Hip System : Hip Metal Acetabular Cups

DePuy Orthopaedics Inc US PINNACLE POROCOAT; Pinnacle Hip System : Hip Metal Acetabular Cups
Catalog Number 121722052
Medical Device Problem Code Noise, Audible (3273)
Health Effect - Clinical Codes Foreign Body Reaction (1868); Pain (1994); Unspecified Musculoskeletal problem (4535)
Date of Event 01/24/2024
Type of Reportable Event Serious Injury

Brand Name
PINNACLE POROCOAT
Common Device Name
Pinnacle Hip System : Hip Metal Acetabular Cups
Manufacturer (Section D)
DePuy Orthopaedics Inc US
700 orthopaedic drive
warsaw IN 46581 -098
Manufacturer (Section G)
JTE Warsaw Mfg Site
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
+1(908)386-3534
MDR Report Key50518546
Report Number1818910-2026-14790
Device Sequence Number21134638
Product Code LPH
UDI-Device Identifier10603295009825
UDI-Public(01)10603295009825(17)321130(10)M1834R
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K001534
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number121722052
Device Lot NumberM1834R
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/18/2026
Supplement Date Received by Manufacturer09/03/2026
Initial Report FDA Received Date08/31/2026
Supplement Report FDA Received Date09/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient RaceWhite